Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- Published
On products of graphs and regular groups
Imrich, W., Sept 1972, In: Israel journal of mathematics. 11, 3, p. 258-264 7 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On self-affine tiles that are homeomorphic to a ball
Thuswaldner, J. & Zhang, S., 2 Jun 2023, In: Science Chine mathematics. 67.2024, January, p. 45-76 32 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On self-affine tiles whose boundary is a sphere
Thuswaldner, J. & Zhang, S., Jan 2020, In: Transactions of the American Mathematical Society. 373.2020, 1, p. 491-527 37 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On shift radix systems over imaginary quadratic Euclidean domains
Weitzer, M. F., Pethõ, A. & Varga, P., 2015, In: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498Research output: Contribution to journal › Article › Research › peer-review
- Published
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62Research output: Contribution to journal › Article › Research › peer-review
- Published
On stochastic evolution equations for nonlinear bipolar fluids: well-posedness and some properties of the solution
Hausenblas, E. & Razafimandimby, P., 2016, In: Journal of mathematical analysis and applications. 441, 2, p. 763-800 37 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On the 3-D stochastic magnetohydrodynamic - a model
Razafimandimby, P., Sango, M. & Deugoue, G., 2012, In: Stochastic processes and their applications. 122, p. 2211-2248Research output: Contribution to journal › Article › Research › peer-review
- Published
On the action of nilpotent and metabelian groups on infinite, locally finite graphs
Seifter, N., 1989, In: European journal of combinatorics .Research output: Contribution to journal › Article › Research › peer-review
- Published
On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line
Böttcher, A. & Dörfler, P., 2009, In: Linear algebra and its applications. 430, p. 1057-1069Research output: Contribution to journal › Article › Research › peer-review
- Published
On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights
Böttcher, A. & Dörfler, P., 2011, In: Operators and matrices. 5, p. 261-272Research output: Contribution to journal › Article › Research › peer-review